# SDR RAIA00306175

- Difficulty date: June 26, 2003
- Submitted: June 29, 2003
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Aircraft time: 27,573 hours, 27,452 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Control Cable
- Condition: Frayed
- Location: A/P Roll Servo
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

CREW REPORTED AILERONS AS STICKY.  MAINTENANCE REMOVED AND REPLACED THE AUTOPILOT ROLL SERVO CABLES.
